# SDR DXTA2012091705124

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 8,337 hours, 5,085 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215672
- Part serial: 1380
- Condition: Inoperative
- Location: Mlg
- Part time: 301 hours, 199 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT BRAKE GRABS EXCESSIVELY DURING BRAKE APPLICATION.   PERFORMED TAXI CHECK AND FOUND LH BRAKE LEAKING AT PUCKS. RAMPED AIRCRAFT AND REMOVED WHEEL AND TIRE FOR ACCESS. REMOVED AND REPLACED LH OUTBOARD BRAKE ASSEMBLY IAW CE-750 MM 32-42-01. BLED BRAKES IAW CE-750 MM 32-42-00. TAXIED AIRCRAFT. TAXI OPERATIONAL AND LEAK CHECKS GOOD.
